Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS   FALL 2016 , Volume 8 , Number 4; Page(s) 415 To 421.
 
Paper: 

MODIFIED HOMOTOPY PERTURBATION METHOD FOR SOLVING NON-LINEAR OSCILLATOR'S EQUATIONS

 
 
Author(s):  VAHIDI A.R.*, AZIMZADEH Z., SHAHRESTANI M.
 
* DEPARTMENT OF MATHEMATICS, COLLEGE OF SCIENCE, YADEGAR-E-IMAM KHOMEINI (RAH) SHAHR-E-REY BRANCH, ISLAMIC AZAD UNIVERSITY, TEHRAN, IRAN
 
Abstract: 

In this paper a new form of the homptopy perturbation method is used for solving oscillator differential equation, which yields the Maclaurin series of the exact solution. Nonlinear vibration problems and differential equation oscillations have crucial importance in all areas of science and engineering. These equations equip a significant mathematical model for dynamical systems. The accuracy of the Solution equation is very important because the analysis component of the system like vibration amplitude control, synchronization dynamics are dependent to the exact solution of oscillation equation.

 
Keyword(s): HOMOTOPY PERTURBATION METHOD (HPM), DIFFERENTIAL EQUATIONS, NON-LINEAR OSCILLATOR' S EQUATION, LAPLACE TRANSFORMATION
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

VAHIDI, A., & AZIMZADEH, Z., & SHAHRESTANI, M. (2016). MODIFIED HOMOTOPY PERTURBATION METHOD FOR SOLVING NON-LINEAR OSCILLATOR'S EQUATIONS. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, 8(4), 415-421. https://www.sid.ir/en/journal/ViewPaper.aspx?id=520024



Vancouver: Copy

VAHIDI A.R., AZIMZADEH Z., SHAHRESTANI M.. MODIFIED HOMOTOPY PERTURBATION METHOD FOR SOLVING NON-LINEAR OSCILLATOR'S EQUATIONS. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS. 2016 [cited 2021October19];8(4):415-421. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=520024



IEEE: Copy

VAHIDI, A., AZIMZADEH, Z., SHAHRESTANI, M., 2016. MODIFIED HOMOTOPY PERTURBATION METHOD FOR SOLVING NON-LINEAR OSCILLATOR'S EQUATIONS. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, [online] 8(4), pp.415-421. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=520024.



 
  pdf-File
Persian Abstract Yearly Visit 54
 
 
Latest on Blog
Enter SID Blog